Automorphisms of p-groups with cyclic commutator subgroup
Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 81-101.
@article{RSMUP_1993__90__81_0,
     author = {Menegazzo, Federico},
     title = {Automorphisms of $p$-groups with cyclic commutator subgroup},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {81--101},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     mrnumber = {1257134},
     zbl = {0824.20025},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__81_0/}
}
TY  - JOUR
AU  - Menegazzo, Federico
TI  - Automorphisms of $p$-groups with cyclic commutator subgroup
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
SP  - 81
EP  - 101
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__81_0/
LA  - en
ID  - RSMUP_1993__90__81_0
ER  - 
%0 Journal Article
%A Menegazzo, Federico
%T Automorphisms of $p$-groups with cyclic commutator subgroup
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 81-101
%V 90
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1993__90__81_0/
%G en
%F RSMUP_1993__90__81_0
Menegazzo, Federico. Automorphisms of $p$-groups with cyclic commutator subgroup. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 81-101. http://archive.numdam.org/item/RSMUP_1993__90__81_0/

[1] A. Caranti - C. M. SCOPPOLA, Endomorphisms of two-generated metabelian groups that induce the identity modulo the derived subgroup, Arch. Math., 56 (1991), pp. 218-227. | MR | Zbl

[2] Y. Cheng, On finite p-groups with cyclic commutator subgroups, Arch. Math., 39 (1982), pp. 295-298. | MR | Zbl

[3] R.M. Davitt - A.D. Otto, On the automorphism group of a finite p-group with central quotient metacyclic, Proc. Amer. Math. Soc., 30 (1971), pp. 467-472. | MR | Zbl

[4] R.J. Miech, On p-groups with a cyclic commutator subgroup, J. Austral. Math. Soc., 20 (1975), pp. 178-198. | MR | Zbl